# SDR ASOA201101942

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 22,643 hours, 16,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOPERATIVE.  R & R BULB IAW AMM 33-51-01, CHECKED GOOD.
